# SDR JJBA20220103031

- Difficulty date: December 27, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 45,527 hours, 27,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR AISLE FWD FACING EMERGENCY SIGN INOPERATIVE AT EMERGENCY EXIT ROW. REMOVED AND REPLACED CTR AISLE FWD FACING EMERGENCY SIGN. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME
